BibTeX record journals/siamam/DickinsonT95

download as .bib file

@article{DBLP:journals/siamam/DickinsonT95,
  author    = {Richard B. Dickinson and
               Robert T. Tranquillo},
  title     = {Transport Equations and Indices for Random and Biased Cell Migration
               Based on Single Cell Properties},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {5},
  pages     = {1419--1454},
  year      = {1995},
  url       = {https://doi.org/10.1137/S003613999223733X},
  doi       = {10.1137/S003613999223733X},
  timestamp = {Sat, 20 May 2017 00:26:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/DickinsonT95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier